×

Found 4,177 Documents (Results 1–100)

100
MathJax

On the conditions for the solvability of boundary-value problems for higher-order equations with discontinuous coefficients. (English. Russian original) Zbl 1485.35117

Math. Notes 111, No. 2, 217-229 (2022); translation from Mat. Zametki 111, No. 2, 219-232 (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the local convergence of a sixth-order iterative scheme in Banach spaces. (English) Zbl 07469654

Paikray, Susanta Kumar (ed.) et al., New trends in applied analysis and computational mathematics. Proceedings of the international conference on advances in mathematics and computing, ICAMC 2020, Odisha, India, February 7–8, 2020. Singapore: Springer. Adv. Intell. Syst. Comput. 1356, 79-88 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Convergence of Traub’s iteration under \(\omega\) continuity condition in Banach spaces. (English. Russian original) Zbl 1480.65133

Russ. Math. 65, No. 9, 52-68 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 9, 61-79 (2021).
MSC:  65J15 47J30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software